# SDR SWAA2017091816368

- Difficulty date: September 6, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A62601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE BRACKET CRACKED IN HALF ON INBOARD SIDE OF DEFLECTION CONTROL RIB JUST INBOARD OF NR 5 SPOILER.  R&R BRACKET IAW SRM AND DWG.
